May 26, 2006
When does diahrea stop. Someone on trimune 40 at what level will he or stop experiencing diahrea
Response from Dr. Henry
Trimune can but generally doesn't cause long term problems with diarrhea so some other cause (infection, food intolerance) should be considered. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Loose Stool After Anal Sex Sign Of HIV AIDS
- Rash After Oral Sex Hooker What Are The Chances Of HIV
- Tingling Lips After French Kissing Worried I Have HIV
- Vomiting After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- White Discharge After Sensual Massage Worried I Have HIV
- Hydroxyurea Side Effects
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.